Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Twenty-five years of two-dimensional rational conformal field theory
Karlstad University, Faculty of Technology and Science, Department of Physics and Electrical Engineering.ORCID iD: 0000-0003-4081-6234
Germany.
Germany.
2010 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 51, no 1Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 51, no 1
National Category
Physical Sciences
Research subject
Physics
Identifiers
URN: urn:nbn:se:kau:diva-9830DOI: 10.1063/1.3277118ISI: 000274180300011OAI: oai:DiVA.org:kau-9830DiVA: diva2:493337
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2016-02-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://jmp.aip.org/jmapaq/v51/i1/p015210_s1?bypassSSO=1

Search in DiVA

By author/editor
Fuchs, Jürgen
By organisation
Department of Physics and Electrical Engineering
In the same journal
Journal of Mathematical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf